MAUDE Adverse Event Report: MEDTRONIC EUROPE SARL REVEAL LINQ; DETECTOR AND ALARM, ARRHYTHMIA

MEDTRONIC EUROPE SARL REVEAL LINQ; DETECTOR AND ALARM, ARRHYTHMIA
Model Number LNQ11
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 12/07/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
It was reported by the patient's family member, that post implantation procedure, the implantable cardiac monitor (icm) patient experienced an infection.The icm remains in use.No further patient complications have been reported as a result of this event.

Brand Name
REVEAL LINQ
Common Device Name
DETECTOR AND ALARM, ARRHYTHMIA
Manufacturer (Section D)
MEDTRONIC EUROPE SARL
route du molliau 31
case postale
tolochenaz vaud 1131
SZ  1131
MDR Report Key11054116
Report Number9614453-2020-04250
Device Sequence Number4241960
Product Code DSI
UDI-Device Identifier00643169476998
UDI-Public00643169476998
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K132649
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/22/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date12/28/2016
Device Model NumberLNQ11
Device Catalogue NumberLNQ11
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/07/2020
Initial Report FDA Received Date12/22/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age80 YR